# SDR C2XA07ON015

- Difficulty date: July 30, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 12,514 hours, 9,741 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 41 - GEG TO ONT - PASSENGER REPORTED STREAM OF FUEL COMING FROM LEFT WING.  MX PERSONNEL INSPECTED THE LEFT WING FLAPPER VALVE LEAKING.  MX REMOVED AND REPLACED LEFT WING FLAPPER VALVE AND PERFORMED OPERATIONAL CHECKS SUCCESSFULLY.  THE A/C WAS APPROVED TO RETURN FOR SERVICE.
